# SDR IPXA2025081828045

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 90,323 hours, 21,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 16898
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHTS AND R/H DOME EMERGENCY LIGHT INOP.  REPLACED M735 EMERGENCY BATTERY PACK AND TESTED LIGHT SATIS IAW AMM 33-51-07-401 REV 145.
